MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAP
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that the insulin pump had unexpected restart, a cold reset was performed alarm.Customer's blood glucose value was unknown at the time of the incident.The customer was assisted with troubleshooting.Customer reports they were able to clear the alarm and able to complete rewind.Customer states a temperature basal was not programmed before the alarm occurred.Customer states the insulin pump was not stored or not in use for an extended period of time.Customer stated alarm occurred shortly after inserting a new battery.Advised customer to remove the current battery from the pump and insert a new battery and again pump error occurred.The device will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8123356
Report Number2032227-2018-69508
Device Sequence Number16577433
Product Code OYC
UDI-Device Identifier00643169932975
UDI-Public(01)00643169932975
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAP
Device Catalogue NumberMMT-523LNAP
Device Lot NumberA5523LNAPJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2018
Initial Report FDA Received Date12/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient Weight106